# SDR GAIA98102

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY CHECK, INSPECTION FOUND THE FRAME DENTED AT BS 1166 BETWEEN STRINGERS 15 RIGHT AND 16 RIGHT.  THE FRAME WAS REPAIRED AT BS 1166 BETWEEN STRINGERS 14 RIGHT TO 16 RIGHT USING FLIGHT VEHICLES INC.  REPAIR SKETCH NUMBER 53-98515-5.  THE AIRCRAFT WS THEN RETURNED TO SERVICE.  (M)
